# SDR FDEA201507272402

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 741 hours, 12,871 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: ARB292076
- Condition: Cracked
- Location: Rt Wing
- Part time: 74,186 hours, 12,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING OUTBOARD LEADING EDGE, FRAME BETWEEN SLAT TRACKS 18 & 19 CRACKED.   REMOVED & FABRICATED ARB2920-76 FORMER IAW DWG ARB2920.  INSTALLED IAW DWG ARB2920.
